Doctor insights on:
Medicine For Motrin Allergy
Ibuprofen is a nonsteroidal anti-inflammatory drug (nsaid). It works by reducing hormones that cause inflammation and pain in the body. Ibuprofen is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual ...Read more
Motrin allergy: Motrin is an NSAID medication, used to reduce pain & inflammation. An allergy occurs when your body’s immune system creates antibodies to a foreign substance causing a reaction that can be mild to severe. For possible adverse reactions see: http://www.rxlist.com/ibuprofen-side-effects-drug-center.htm ...Read more
I've read that nsaid allergy is specific to that one nsaid, but i get hives after both aspirin and motrin. Why? Can i really not take either one?
Hives from ibuprofen. Have read that this allergy is specific to just that one nsaid. All i see at stores are motrin, advil. What nsaid can I take?
Zpack safe to use for pneumonia with some1 who has cronic hives? Had a reaction to Motrin when took it, made hives worse, lip swelled. No allergy toit
I have been taking cymbalta (duloxetine) & concerta for 4 days in the morning. I took motrin and Claritin for my allergies and feel slightly dizzy/weak?
Not likely meds...: Allergies often affect fluids in the middle ear & may explain "dizziness". I would not expect the combo of meds you mentioned, to be "causing" the problem: Concerta is a stimulant; cymbalta, (duloxetine) an anti-depressant. Drink plenty of fluids to mitigate against dehydration playing any role in your feeling weak and/or dizzy. ...Read more
History of anxiety, found hive on arm yesterday, two hives on leg this am. Very anxious, history ofs easonal allergies. I took 2 motrin and 2 benadryl (diphenhydramine)?
Hard to tell: Hives can be triggered by many things including stress. However drugs , foods, or viral infection can cause acute hives as well. If the problem is not severe and goes away after 6 wks, just try antihistamine if the trigger cannot be identified. See your doctor or allergist if the problem extends beyond 6 weeks or not responded well to anithistamine. ...Read more
4 yr old has fever from allergies. Takin Zyrtec Tylenol (acetaminophen) and Motrin. Why is her heart rate so fast and should I b concerned. Appetite is normal?
Fever is not from: allergies. She probably has a viral illness. The increased heart rate is most likely from the fever & is a normal occurrence . You should have her seen by her doctor tomorrow if he/she is not available now. What is her heart rate? If it is over 160, you shouldn't wait till the morning. Please take her to the emergency room tonight. ...Read moreSee 1 more doctor answer
Motrin Allergy: Allergies to medications usually include a rash, shortness of breath, swollen tongue or mouth. Pain in the jaw, chest tightness and arm pain would suggest a heart problem, like a heart attack. Even at your age, you should get this evaluated. There have been a number of athletes who have suffered significant heart issues with similar symptoms. ...Read moreSee 2 more doctor answers
Depends: Many children's medication preparations have antihistamines, which is the active ingredient in the allergy medicines. So, you have to be careful- i would ask your pediatrician about the exact preparation you plan to use and the reason for the use. ...Read more
My four year old's been coughing a lot lately. It comes and goes every two weeks or so and doesn't seem to get any better with acetaminophen or ibuprofen. I even have her shower longer, sometimes twice a day if possible. I've tried allergy medicines but n
Have it evaluated: At four a recurrent pattern of cough may be an early indicator of mild asthma. Write down all you recall about this pattern & take it in & review this history with the doc during a visit. A referral for some pulmonary function studies may be needed to sort this out. ...Read moreSee 1 more doctor answer
Could a drug allergy be causing 12 days itchy nose throat eyes skin cough temperature no appetite. Was taking ibuprofen but not for 13 days now. ?
Not easy: Ibuprofen hypersensitivity is diagnosed by a careful history where symptoms followed ingestion of ibuprofen. There is no available commercial skin or blood test since it is typically not ige-mediated. In some cases, an ingestion (drug challenge) is performed under medical supervision to confirm/rule out NSAID allergy. This of course carries some risk. ...Read more
Yes: yes any medication can be the culprit. I would stop the medication and contact your physician. Take care. Allergies can be rough. ...Read more
Yes you can: You can take both medications at the same time providing that you follow the recommended otc doses. ...Read more
It can be: Ibuprofen and other non-steroidal anti-inflammatory drugs (nsaid's) are amongst the top allergenic drugs. This list includes: ibuprofen, aspirin, naproxen, ketorolac, indomethacin, meloxicam, celecoxib, etc. Tylenol (acetaminophen) at the standard recommended doses would be a safe alternative. ...Read more
Very unlikely!: Remotely possible, but very unlikely!Get a more detailed answer ›
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
- Talk to a doctor live online for free
- Medicine for motrin overdose
- Medicine for childrens motrin overdose
- Motrin allergy drugs
- Ask a doctor a question free online
- Motrin allergy signs
- Motrin allergy medication
- Cause of motrin allergy
- Allergy to aspirin or ibuprofen advil motrin
- Motrin allergy